[an error occurred while processing this directive]

Medicines That Can Cause Weakness or Fatigue

 

Many prescription and nonprescription drugs can cause weakness and fatigue. A few examples are:

  • Antianxiety medicines.
  • Antidepressants.
  • High blood pressure medicines.
  • Statin medicines for high cholesterol.

If you think a prescription or nonprescription medicine may be causing your weakness or fatigue, call your doctor.

 

By Healthwise Staff
Primary Medical Reviewer William H. Blahd, Jr., MD, FACEP - Emergency Medicine
Specialist Medical Reviewer David Messenger, MD
Last Revised January 7, 2013

Last Revised: January 7, 2013

This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. How this information was developed to help you make better health decisions.

© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.


The Health Encyclopedia contains general health information. Not all treatments or services described are covered benefits for Kaiser Permanente members or offered as services by Kaiser Permanente. For a list of covered benefits, please refer to your Evidence of Coverage or Summary Plan Description. For recommended treatments, please consult with your health care provider.

More to explore

[an error occurred while processing this directive]